# SDR FDEA201507092187

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 749 hours, 15,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDING DOOR OVERHEAD EXIT SIGN IS HANGING DOWN.  L1 DOOR SLIDING PANEL INOPERATIVE DUE TO EMER EXIT LIGHT REMOVED.  REFERENCED & COMPLIED WITH AMM 25-23-23-2.  RELEASED TO OPEN ITEM LIST EMER LIGHT WIRES CAPPED & STOWED. R & R L1 DOOR SLIDING CEILING PANEL TENSION SPRING IAW AMM 25-23-23-4.  INSTALLING THE PANELS NEXT.  TERMINATING ACTION ACCOMPLISHED FOR AMM 25-23-23-2 A.  INSTALLED PASSENGER L1 DOOR SLIDING CEILING PANEL USING AMM 25-23-23-4.  OPERATIONS CHECKED GOOD.
